Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bleeding after taking antibiotics for UTI. Worried

I was supposed to start my period around the 1st of this month but I didn t pay much attention to it because I always get behind. Like 2 weeks ago I started getting UTI symptoms, I felt like I had to go pee but when I would go I didn t pee much & I saw a few drops of blood so I started worrying and I went to the clinic last Tuesday, they did a pee test and said I did have an UTI so they gave me antibiotics for like a week and I m still taking them.on Wednesday I started bleeding like if I had started my period but I would only see the blood when I wiped myself, there was nothing on my feminine pad. The blood went from reddish to brownish, then I saw some brown blood clots when I peed yesterday and now when I wipe myself sometimes the blood is reddish and sometimes it s brown. Im so worried now! Does anybody know what can possibly be wrong?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Abnormal menstrual pattern is a common accompaniment of urinary tract infections. Please make sure the blood clots are not coming from the urethra. Since you have had the urinary infection, there would be some transient hormone imbalance. This is the most likely reason why you have been experiencing this sort of abnormal menstrual pattern and this would settle down shortly. Yet, please get a proper evaluation by a specialist to look for other possible causes. Hope this helps.
Answered: Wed, 4 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor